Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching .... Alii

Posted by terra miller on May 2, 2002, at 23:22:15

In reply to Re: Switching .... Austin1905, posted by Alii on April 23, 2002, at 22:17:37

hi. how interesting your post was to me. i'm currently taking wellbutrin i.r. 75mg 5times a day (ie: i'm always taking it.) but i can't seem to take any higher than 75mg at a time or my body temperature dives. i agree that i have to be extremely regimented with the i.r. because i after 4 hours i start to get crabby until i take it again.

have you found that taking both the s.r. and the i.r. makes you feel that you have it in your system longer? for me, i feel it wear off every time. but i can't take it while i'm sleeping (obviously)

anyway, would like to hear you elaborate on this.

thanks.
-terra


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:terra miller thread:103945
URL: http://www.dr-bob.org/babble/20020425/msgs/104877.html